首页 | 学院概况 | 师资队伍 | 本科生教育 | 研究生教育 | 学科建设 | 科学研究 | 党政工作 | 资料下载 
 
 
 
 
 
  特聘教授
当前位置: 首页>>师资队伍>>特聘教授>>正文
 
粘珠凤
2018-10-15 15:48     (访问量:)


Chufeng Nien
 

 

Trieste, 2007  

HomePage

Career:    
  • 2006~2010 Assistant Professor, Cheng Kung University, Taiwan

  • 2010~2015 Associated Professor, Cheng Kung University, Taiwan

  • 2015~2018 Professor, Cheng Kung University, Taiwan

  • 2018~ Professor, Hunan Normal University, Hunan

     

     

     

Publications:    
  • Gamma factors and quadratic extension over finite fields.(manuscripta math. (2018). https://doi.org/10.1007/s00229-018-1022-3)

  • n $\times$ 1 local gamma factors and Gauss sums.(Finite Fields and Their Applications, Volume 46, July 2017, Pages 255-270)

  • On the local Langlands conjecture and related problems over $p$-adic local fields.(with Dihua Jiang, Proceedings to the 6th International Congress of Chinese Mathematicians, V. I., 2017)  

  • Towards the Jacquet conjecture on the local converse problem for p-adic GL(n).(with Dihua Jiang and Shaun Stevens, Journal of the European Mathematical Society, Volume 17, Issue 4, 2015, 991-1007)  

  • A proof of finite field analogue of Jacquet's conjecture.(Amer J. Math. Volume 136, Number 3, June 2014, pp. 653-674)  

  • Generalized Shalika models and classification for $\SO_{4n}$ over p-adic local fields.(with Dihua Jiang and Yujun Qin, Israel J. Math. Volume 195 (2013), issue. 1, 135-169.)  

  • Symplectic supercuspidal representations and related problems.(with Dihua Jiang and Yujun Qin, SCIENCE CHINA Mathematics, Special Issue Dedicated to Professor Yang Lo on the Occasion of his 70th Birthday, Volume 53, Number 3, 2010, 533-546 )  

  • Local Uniqueness of Generalized Shalika model for SO(4n).(Journal of Algebra 323, Issue 2, 2010, 437-457)

  • On Symplectic Supercuspidal Representations of GL(2n) over p-adic Fields.(with Dihua Jiang and Yujun Qin ; Pacific Journal of Mathematics, Vol. 245 (2010), No. 2, 273-313)  

  • Local Shalika models and functoriality.(with Dihua Jiang and Yujun Qin, Manuscripta Mathematica, Volume 127, Number 2, 187-217, 2008)  

  • Uniqueness of Shalika Models.(Canadian Journal of Mathematics, V61, No6, 2009, 1325-1340)  

  • Klyachko Models for General Linear Groups of Rank 5 over a $p$-adic Field.(Canadian Journal of Mathematics, V61, No1, 2009, 222-240)  

关闭窗口
 
 
 

 Copyright 2004-2018@ College of Mathematics and Statistics 电话: 0731-88872515  
湖南师范大学数学与统计学院